# SDR AALA201801029030

- Difficulty date: November 25, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111077203
- Part serial: 1203
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER WINDOW POST FOUND TO BE CRACKED.  REPLACED CONTINUITY FITTINGS IAW EA 275578.
